# SDR 2002FA0000017

- Difficulty date: December 14, 2001
- Submitted: January 7, 2002
- Operation: General aviation
- Make and model: Braero HAWKER1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 259UM95
- Part serial: B3711
- Condition: Cracked
- Location: Mlg
- Part time: 3,997 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, INSPECTION PROCESSES ARE IDENTIFYING CRACKS IN THE FLANGE / WEBBING AREAS OF THE STEEL TORQUE LINKS (PN 25-9UM9-5) FOR THE MAIN LANDING GEAR.  CRACKS HAVE BEEN FOUND ON FOUR(4) OF THE LINKS, WHICH HAVE BETWEEN 3967 AND 5603 CYCLES SINCE REPLACEMENT.
